Volume 13, Number 4
Previous Issue Next Issue

Z. Huang

J. Comp. Math., 13 (1995), pp. 291-305

Preview Full PDF 125 1733 Abstract

G. Q. Han & L. Q. Zhang

J. Comp. Math., 13 (1995), pp. 306-314

Preview Full PDF 124 1661 Abstract

Y. Q. Huang & Y. X. Li

J. Comp. Math., 13 (1995), pp. 315-324

Preview Full PDF 134 1686 Abstract

J. C. Sun & Tony F. Chan

J. Comp. Math., 13 (1995), pp. 325-336

Preview Full PDF 133 1703 Abstract

H. J. Tian

J. Comp. Math., 13 (1995), pp. 337-342

Preview Full PDF 131 1683 Abstract

Z. X. Luo

J. Comp. Math., 13 (1995), pp. 343-350

Preview Full PDF 124 1701 Abstract

Y. H. Zeng

J. Comp. Math., 13 (1995), pp. 351-356

Preview Full PDF 135 1657 Abstract

D. Sun

J. Comp. Math., 13 (1995), pp. 357-368

Preview Full PDF 129 1657 Abstract

Z. Z. Bai, D. R. Wang & D. J. Evans

J. Comp. Math., 13 (1995), pp. 369-386

Preview Full PDF 127 1681 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard